# SDR ALGA093730

- Difficulty date: March 11, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N272M
- Make and model: Bell 206L-1
- Aircraft serial: 45365
- Aircraft time: 7,588 hours
- Engine: Allsn 250C30
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001115
- Part serial: A4143
- Condition: Corroded
- Location: Main Rotor
- Part time: 2,063 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE EXTRUSION HAS AREA APPROX. 5.
